"Vitamin D deficiency has become rampant with the use of sunblock and the fear of sunshine. That doesn't mean it's okay, and some of the symptoms of D deficiency can mimic hypo symptoms. Thyroid hormones can't be synthesized without it...."
As I'm doing research and trying to learn why I all of sudden can't tolerate any medication nor supplements, I came across a post you made so time ago through Medhelp. I was wondering if you learned anything since then regarding this. Thank you San
Just a quick note to say hi!
I am a 78 yr old Vietnam vet who lived for 2 years in Agent Orange heavily sprayed areas. I have no body hair, insomnia, depression, anger. Labs have me at bottom of range on FT4 and top of range on T3.......I am scared that my thyroid is out of control......I cant find a endo who wants me....they all say your normal......really I am skinned rat....hardly normal....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.